# SDR XNOA01079

- Difficulty date: October 10, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 3251 · Steering Unit
- Part: Relay
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST STEERING DURING TAXI ACTION TAKEN: R & R  NOSE STEERING GEAR RELAY AT POS NR 14GB PER A300 MM 20-46-50. SYS OPS CHECK GOOD PER A300 MM 32-51-00.
